# SDR N6WA2014121202

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,185 hours, 17,225 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMER EXIT COVER DETACHED.  SECURED RT WING EMER EXIT COVER IAW AMM 51-22-00. NO DEFECTS NOTED AT THIS TIME.
